Articles with article keyword: Complex Multiplication

The André-Oort conjecture for $\mathcal {A}_g$

Pages 379-390 by Jacob Tsimerman | From volume 187-2

Faltings heights of abelian varieties with complex multiplication

Pages 391-531 by Fabrizio Andreatta, Eyal Z. Goren, Benjamin Howard, Keerthi Madapusi Pera | From volume 187-2

On the averaged Colmez conjecture

Pages 533-638 by Xinyi Yuan, Shou-Wu Zhang | From volume 187-2

The existence of an abelian variety over $\overline{\mathbb{Q}}$ isogenous to no Jacobian

Pages 637-650 by Jacob Tsimerman | From volume 176-1